Top answers from doctors based on your search:
Disclaimer

beauty bar medication

A 20-year-old female asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Soap: Dove beauty bar is great. Unless you have a skin reaction to soaps - its a great product and gives you thr clean fresh feel.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
Yes: Yes you can use any product that will help your skin feel better while you are on accutane.
A member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hello. : Hello. Dizziness is a very generalized symptom with many possible causes. Dizziness can be caused by dehydration. Try to ensure that you are drinking ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Medical needs: You posted this on the Free Public Health Education site for HealthTap where we do not diagnosis, treat or refer. However, I would contact your healt ... Read More
A 28-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
You may need: You may need to use 1% Hydrocortisone cream or ointment on your face. See dermatologist if doesn't go away.
A male asked:
Dr. Joy Jackson
18 years experience Family Medicine
It : It sounds like the infection has resolved completely. She should check with her doctor to make sure she is not a chronic carrier. Even if she is a car ... Read More
A 19-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Please Clarify: What is "BAR" positive mean?
1
1 thank
A 21-year-old male asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Xanax (alprazolam) : It may take up to 4 days depending on the sensitivity of the test
7
7 thanks
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
8-24 hrs- min.: 2 mg is a large dose and will not clear from your system rapidly.
1
1 comment
A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Overdosage : Needs to g to ER, this is clearly an over dose, especially the xanax, which moreover would interact inadvertently with the neurontin causing CNS depr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month